# SDR COEA2024031903819

- Difficulty date: January 8, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,534 hours, 33,298 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Lug
- Part number: S5411220000000
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 251965 NR 400021  HEAVY CHECK   COE/MAJOR REPAIR: L/H NACELLE SPINE COWL FWD MOUNT FWD UPPER FITTING LUGS CHAFFING. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00232839_01...23156 ISSUE A, DATED 2/29/2024.
